# SDR HALA2009110200502

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,457 hours, 5,621 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F26682
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - SUSPECT FMU POPULATION IAW MAINT VP REMOVED AND REPLACED FMU FUEL METERING UBIT MPN 801000-3 SN F26682.  REMOVED AND REPLACED NR1 ENG FMU IAW AMM 73-21001-404-001-N00 PERFORMED TEST 3 LK AND OPS CK GOOD.
